Addiction Survivors

Notices

Reply
Unread 12-12-2009, 10:03 PM   #1
zoey72
Junior Member
 
zoey72's Avatar
 
Posts: 2
Question Has anyone had vision problems ?

I started Suboxone 4 days ago, and i've been having really bad problems with my vision. It is really scaring me. I called the clinic on Friday and the Dr. said he didn't know of it causing problems with vision. I was looking at my papers from the pharmacy today and that is one of the side effects you are supposed to call about immediately. Now i'm not sure what to do. I thought this was the answer to my problem, but now i'm wondering. Just wondered if anyone else has had any problems ? Also they told me i wouldn't get high off of these, and i feel like i have been heavyly drugged.
zoey72 is offline   Reply With Quote
Unread 12-13-2009, 07:23 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi zoey72, how much Suboxone are you taking? What were you taking before you started Suboxone? If you feel heavily drugged, you may be on too much of a dose.

Let us know.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-13-2009, 09:50 AM   #3
toms
Senior Member
 
toms's Avatar
 
Posts: 880
Default

Four days is a very short time. When I first started suboxone I had a laundry list of physical symptoms: balance problems, nausea, headaches, etc. Of course I assumed they were all caused by suboxone (surely it wasn't the mammoth opiate doses, other drugs, or my own methadone mis-use!!). Within a week, these gradually began to resolve themselves. Time was the best remedy!
toms is offline   Reply With Quote
Unread 12-14-2009, 10:23 AM   #4
DARKEYES
Senior Member
 
DARKEYES's Avatar
 
Posts: 1,069
Default Vision side effect

When I first start my Suboxene, I used to get wicked headaches, until Nancy told me what to do, that elevated the headache, my vision problems however come from just finding out my prescription needed changed, and I wear my glasses all of the time. Once in a while I would get dizzy, but I just thought it was my b/p meds which had to be changed. Four days is a short time, and believe me I'm no expert on this stuff I'm still learning, There is a post that explains just about everything about Suboxene on the Main Support forum I think, I printed out and sent for the packet from HERE TO HELP. There's so much information, a diary so you can keep track of your symptoms and discuss them with your doctor (unless hes a wacko like mine)...then I discuss it with my PCP, she is very up on how this drug works. Sorry I could not be of more help.

Quote:
Nothing is permanent in this world....not even our troubles
Charlie Chaplin
__________________
DARKEYES.
DARKEYES is offline   Reply With Quote
Unread 02-17-2010, 01:34 AM   #5
Roger
Member
 
Roger's Avatar
 
Posts: 62
Default blury eyes

Quote:
Originally Posted by zoey72 View Post
I started Suboxone 4 days ago, and i've been having really bad problems with my vision. It is really scaring me. I called the clinic on Friday and the Dr. said he didn't know of it causing problems with vision. I was looking at my papers from the pharmacy today and that is one of the side effects you are supposed to call about immediately. Now i'm not sure what to do. I thought this was the answer to my problem, but now i'm wondering. Just wondered if anyone else has had any problems ? Also they told me i wouldn't get high off of these, and i feel like i have been heavyly drugged.
Hi , Im on day 2 of Suboxone. I can feel a my neck hurting and my eyes are a little watery and blury at the end of the night. I would suppose it's just the Sub wearing off a little. And our bodies adjusting to not having so much opiates. I was taking a lot of tylonol mixed in with my norco's I was taking. My body must be happy not to have all that crap in it for a change. Were you on Norco?
Roger is offline   Reply With Quote
Unread 02-22-2010, 03:40 PM   #6
vchild
Junior Member
 
Posts: 3
Question started my subutex today!

just got back from picking up my subutex 2mg. and i also have been worrying about un-comfortable side effects, so by day 2 im thinking i will feel what u were feeling due to our bodies adjusting to a diff med. although i hope its not bad =/ bc i was taking up to 15-20 lorcets a day. im thinkin the 8mg. would be best when i go back to see him friday but i heard there is no generic for the 8mg. have u heard the same??
vchild is offline   Reply With Quote
Unread 02-22-2010, 04:13 PM   #7
nan
Senior Member
 
nan's Avatar
 
Posts: 2,398
Default

Hello vchild! Yes, they do make the generic subutex in an 8mg pill. Now whether your pharmacy can get it in that size is another question. But the generic subutex is manufactured in 2 mg and 8 mg pills.
Nan
nan is offline   Reply With Quote
One User Says Thank You to nan For This Useful Post:
Thank You (02-22-2010)
Unread 02-26-2010, 09:17 PM   #8
jekmimi
Senior Member
 
Posts: 113
Default

I started Sub late lasts July; since then, I have had to increase the strength of my reading glasses one step, but that's it, really. Have had no side effect, thank God. With me, it could be AGE---LOL! God's blessings to all.......
jekmimi is offline   Reply With Quote
Unread 03-05-2010, 12:34 PM   #9
DARKEYES
Senior Member
 
DARKEYES's Avatar
 
Posts: 1,069
Post

As I stated before, I am no expert on this medication. The following is just my opinion. As far as I can tell, people with this disease do not see things it the true light. Not God, not flowers, nothing. Suboxene on the other hand lets our bodies adjust to seeing things in a different light so to speak. Waking up in the morning and not being sick, teaching ourselves how to sleep again, to just chill out and fall asleep. And it takes some very hard work, at least it did on my part. Even taste is different and I am 100% Italiano! Now I can taste the sauces, pastas, desserts that I make. REMEMBER this is just me and I've been on this medication for six months, seven on the 18Th of March. My headaches have gone away. My energy level is back to normal. My vision problems were due to needing a change in my prescription glasses, I wear them at all times or I would be bumping into things I took my coach's advice and started a diary, and the changes that have progressed, I'm stunned every time I enter something. I have other medical problems, but this disease is under control and I feel good. At first I was always asking questions and was so afraid that everyone would think I was an idiot. THAT was the addict thinking, not the person. I don't know if this will help anyone, but I just thought that I would put my two cents worth in just in case.
__________________
DARKEYES.
DARKEYES is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:44 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors